# SDR AWXA200500072

- Difficulty date: January 21, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 58,277 hours, 31,640 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: S00074
- Condition: False Indication
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE FROM LAS EN ROUTE TO DFW AFTER RAISING THE LANDING GEAR AN UNSAFE RT HAND MLG UNSAFE RED LIGHT APPEARED AND REMAINED ILLUMINATED.  PILOT CYCLED THE LANDING GEAR ONCE AT DIRECTION OF LAS MX.  LIGHT REMAINED ILLUMINATED AND AIRCRAFT DIVERTED TO PHX.  MAINTENANCE REMOVED AND REPLACED S00074 PROXIMITY SENSOR IAW MM 32-61-21-4 AND REPLACED CONNECTOR D4536P FOR DISCREPANT LOCKING FUNCTION PER BMM 20-61-11.  NUMEROUS GEAR SWINGS PERFORMED WITH OPERATIONAL TESTS FOUND OK.
